# SDR Q2SA20161226272

- Difficulty date: December 26, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  LOWER FUSELAGE FWD CARGO COMPARTMENT BS 500 BETWEEN S-26L AND S-26R FRAME CORRODED AT LOWER SECTION.  REPAIRED IAW SRM 53-00-07 REPAIR 3 FIG 201.
